Aa
A
A
A
Close
Undiagnosed Symptoms Community
25k Members
Avatar universal

anxiety before any event

whenever there is any event i become extremely anxious, to the extent that my hands and legs start trembling even if i have to conduct someoneor give a presentation out of sheer anxiety i tremble further lowering my self confidence. How can i get rid of this and be more calm and confident in anything i do under public gaze
3 Responses
563773 tn?1374250139
MEDICAL PROFESSIONAL
Hello,

Your symptoms are suggestive of agoraphobia or panic attacks. Agoraphobia is an anxiety disorder, often precipitated by the fear of having a panic attack in a public or unfamiliar place.

I sincerely advise you to consult a psychiatrist and discuss this with him.Treatment of agoraphobia includes graduated exposure therapy combined with cognitive therapy and sometimes anti-anxiety or antidepressant medications. When you have such kind of symptoms, Breathe slowly through the nose using the diaphragm and abdomen. Do not breathe through the mouth. Talking with a supportive person or your loved ones who can offer support and comfort will also be helpful.

Hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.

Avatar universal
This sounds like stage fright, or performance anxiety.
There is a medication that can help this, but you need to see your physician for an evaluation and prescription.

Wishing you the best,
Carol

p.s. You can google for more information.
Avatar universal
I have similar symptoms and still do every now and then- I have a heart murmur and I think it might make it worse. I blush quickly and tremble to the point of hearing my heartbeat in my voice. I've noticed that the more I face what bothers me (in my case speaking in front of alot of people) I get better at it, if I don't do it for a while I get worse. Like she said, stay calm- breathe slowly, try to use a stool or sit on something while you are facing an event. Sitting helps me ALOT! For some reason it keeps me from getting jittery. Just remember that you're not helping yourself by getting nervous! Drugs and a physciatrist are just money suckers and you'll never really get rid of it, you'll just be drugged. :P
Top General Health Answerers
363281 tn?1518219421
Nelson, New Zealand
1756321 tn?1547098925
Queensland, Australia
19694731 tn?1482853437
AL
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.